# SDR AALA201903049041

- Difficulty date: March 3, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 84,221 hours, 12,457 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIDS MESSAGE FOR THE L3 DOOR PRESSURE.  SERVICED L3 DOOR DAMPER BOTTLE AND EMERGENCY CYLINDER IAW AMM 52-22-00-600-801-A. CHECKED NORMAL. CIDS INDICATION NORMAL.
